# SDR USAA2011022890892

- Difficulty date: February 10, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 86,644 hours, 15,850 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410225A
- Part serial: 348
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C3 CHECK - LEFT WING NR 2 SLAT TRAILING EDGE WEDGE AT SLAT STATION 926 - SLAT STATION 930.5 HAS AREA OF DISBOND.  REPAIRED LEFT WING NR 2 SLAT TRAILING EDGE WEDGE AT SLAT STATION 926 - SLAT STATION 930.5 IAW B767 SRM 51-70-10 REPAIR 4.
